Hi

Discussion in 'After Effects' started by Labrynth, Dec 31, 2007.

Thread Status:
Not open for further replies.
  1. Labrynth

    Labrynth Active Member

    Hi,

    I joined this forum a couple of weeks ago. I didnt really have any intention of posting, I was just curious to know if I was somehow mad for wanting to end things. This forum has bought me some relief to know I am not alone.

    On Saturday night after a huge arguement with my mother I went out and took some pills. I then came home and slept for about 36 hours...no joke. I did kinda wake up a few times, but went straight back off to sleep again. My hands swelled up like balloons and I was incredibly itchy all over. My heart felt like it was going fast too, and I felt almost too dizzy to stand up. I am feeling much better now. I feel a bit weird and light headed, but I put that down to not eating since Saturday. My hands are still swollen and my rings dont fit!

    I must either have a high tolerance or I didnt take a lethal dose. I feel silly now that it didnt work. Like a proper drama queen. Am I glad it didnt work? I dont know. I am still off out tonight for new years eve. I have to keep up my happy appearance. Put on my brave face.

    Thanks for listening. I guess I just feel like I needed to tell someone about what I did because nobody else knows. I like the anonimity of this.

    I hope you all have a happy new year.
     
  2. Blackness

    Blackness Guest

    just wanted to say.. you are not "mad" for thinking about suicide.
    I hope the after effects wear off soon :)
     
  3. Labrynth

    Labrynth Active Member

    Thanks Blackness, it is good to know I am not the only one, although not good to know that people feel so bad :(

    I feel a bit light headed and weird like a might feint at the moment, but I am sure that will pass soon enough.
     
  4. titanic

    titanic Well-Known Member

    Glad you are recovering. Try to have a good NYE if that's at all possible - take it easy. :unsure:
     
  5. Labrynth

    Labrynth Active Member

    Thanks Titanic. I tld my mother what I took and she got really annoyed, so I have taken more. Sorry to everyone
     
  6. titanic

    titanic Well-Known Member

    It doesn't help when people get annoyed :unsure: what other emotions did your mum show? How is your relationship ATM with your mum?

    How come you apologised in your post?
     
  7. Labrynth

    Labrynth Active Member

    She just showed anger and were not talking right now. She told me I had to move out though. I apologised for saying I was taking more pills, its not fair to burden people with that.
     
  8. xXWhateverItTakesXx

    xXWhateverItTakesXx Forum Buddy

    :hug:

    My mum did the same, just give her some time and I am sure she'll be able to accept it. It can't be easy being told that =/

    Please try not to take any more sweetie. Feel free to PM me if you need to chat to someone

    Take care :hug:
     
  9. Labrynth

    Labrynth Active Member

    Thanks :smile: I have been to the hospital today and they did blood tests to check my liver and kidneys are ok and they have referred me for councilling.

    I am getting the silent treatment and lots of dirty looks thrown at me from mum, which is making me feel worse! I feel terrible for upsetting her this much so I wont be taking any overdoses ever again thats for sure.

    Thanks all for listening :)
     
  10. kath

    kath Well-Known Member

    Hey im sorry things got so bad you felt you had to overdose but a big well done for going to the hospital.That isnt easy and also i hope the counselling helps you.Good luck and it would be great to hear how your doing when your next online if you feel upto sharing with us and also you can always PM [private message] me anytime if you want to talk more in private or just need a friend.

    Take care
    kath
     
  11. Labrynth

    Labrynth Active Member

    Thanks Kath :) I feel a bit stupid for what I did to be honest, and thinking about what could have happened is a bit of a wake up call. I wont be doing it again and I will going to the councillor to talk things through.
     
  12. Ogre101

    Ogre101 Member

    Hi Labrynth.

    Why did your mum get mad ?? I'm guessing its because she loves you. She may not show it how you would like, but I feel there is love there !!

    As for the silent approach your are now receiving my guess is that she doesn't know how to broach the subject without upsetting either of you anymore. Try and give it a little time hun.

    Hugs !!
     
  13. titanic

    titanic Well-Known Member

    Glad you are able to get some support, hope all goes well with the counselling. :smile:
     
Thread Status:
Not open for further replies.